Sex Advice/Oral Sex/Premature Ejaculation

Advertisement


Question
QUESTION: i am 36 years.
i have problem of premature ejaculation. i contacted homeo doctor.

he give me coumpound of CM potency.
After the use of medicine i loose my erection. now i dont feel any erection.

Please advise me accordingly.

ANSWER: If the medicine is causing you to lose your erection, I recommend discontinuing it.  There are other treatments for premature ejaculation that don't require medicine.

---------- FOLLOW-UP ----------

QUESTION: i already  stopped using that medicine. what are other remedies of Premature ejaculation.

At the age of 20-25 years i have some sex problems like masturbation, excessive night fall, and some depression as well.

can i use some medicine

Answer
I would recommend non-medicinal cures for PE.  Can you work at lasting longer?  If you're currently lasting 30 seconds, go for 40 seconds, then 50 seconds, and so on.  Masturbation is not a sex problem.  Masturbation is normal, healthy, and fun, and even necessary for male sexual health.  Please see this page to learn the health benefits of frequent masturbation: http://www.healthystrokes.com/promasturbation.html.

Sex Advice/Oral Sex

All Answers


Answers by Expert:


Ask Experts

Volunteer


Doug Adams, Ph.D.

Expertise

I am happy to answer all kinds of questions about sexuality.

Experience

I have been answering questions about sexuality from both males and females for over 13 years on my web site HealthyStrokes.com. I have been an expert on AllExperts.com for over four years and am currently an expert in eight sexuality categories. I am the top expert in seven of the eight categories.

Education/Credentials
I have a Ph.D. in a field unrelated to sexuality from one of the leading research universities in the world.

Past/Present Clients
I have helped countless thousands of people online over the past 10 years.

©2016 About.com. All rights reserved.